# SDR UALA2013041502575

- Difficulty date: April 14, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 316
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER COMPARTMENT BS 316 RBL 9 FLOOR SUPPORT HAS UPPER SURFACE CORRODED AROUND FASTENER HOLES.  REMOVED AND REPLACED FLOOR SUPPORT BS 316 RBL 9 IAW SRM 51-10-02 AND DWG 141N5160 REV A.
